Lightning, Hampshire
- When
- June 7, 5:04 PM EST
- Where
- Hampshire County, 2.01 mi WSW of North Hatfield
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 42.404, -72.653
A barn on Mountain Road was struck by lightning and caught fire.
Outflow boundaries from a Mesoscale Convective Complex in New York state provided a focus for a handful of thunderstorms across northwestern Connecticut and southwestern Massachusetts.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOX wrote it up.
Outflow boundaries from a Mesoscale Convective Complex in New York state provided a focus for a handful of thunderstorms across northwestern Connecticut and southwestern Massachusetts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 7, 3:18 PM EST, 1 hour 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 418 PM EDT SAT JUN 7 2008 .SYNOPSIS... NEARLY STATIONARY HIGH PRESSURE OFF THE MID ATLC COAST WILL CONTINUE TO BRING HEAT AND HUMIDITY TO THE REGION THROUGH TUE. RECORD HEAT IS LIKELY MON. A COLD FRONT WILL BRING AN END TO HEAT AND HUMIDITY ON WED...AND WILL LIKELY BE ACCOMPANIED BY SCATTERED SHOWERS AND THUNDERSTORMS LATE TUE AND TUE NIGHT. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... SCATTERED TSTMS MOVING FROM HUDSON VALLEY IN TO THE BERKS...AND SUFFICIENT LINGERING INSTABILITY THIS EVENING IN THE CONNECTICUT VALLEY TO MENTION EVENING THUNDER. THE PROBABILITY OF OCCURANCE IS CATEGORICAL..IE MORE THAN 75 PCT...BUT THE COVERAGE IS SCATTERED. DEWPOINTS RANGE FROM THE MID 60S IN SOUTHERN NH TO THE LOWER 70S SOUTH OF THE MASS PIKE. THIS IS 4 TO 6 DEGREES HIGHER THAN MOST MODEL FORECASTS..ALTHOUGH THE NAM HAS BEEN CLOSE. SIMILAR DEWPOINTS REMAIN UPSTREAM. OUR DEWPOINT AND MIN TEMP GRIDS FOR TONIGHT AND SUNDAY NIGHT WILL BE GENERATED FROM A BLEND OF THE GMOS AND NAM FIELDS. WIND SPEEDS FOR THE MOST PART HAVE NOT RESPONDED TO THE EXISTING PRESSURE GRADIENT. EXPECT THE WINDS TO REMAIN LOW OVERNIGHT...AND WITH BOTH A VERY HUMID AIRMASS AND SCATTERED STRIPS OF RAINFALL IN THE WESTERN/CENTRAL INTERIOR. THIS WILL LEAD TO RADIATION FOG IN THE INTERIOR. ALSO...EXTENSIVE FOG ADVECTING ALONG THE SOUTH COAST SHOULD MOVE BACK OVER THE COASTAL PLAIN OVERNIGHT. SO WE WILL ALSO FORECAST PLENTY OF FOG AND STRATUS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... THE FOG AND STRATUS WILL SLOWLY BURN OFF SUNDAY MORNING. LOOKS LIKE ANOTHER TOASTY DAY WITH 850 MB TEMPS AROUND 18-19C AND 800 MB TEMPS AROUND 15C...EQUIVILENT TO 20C AT 850 MB. WILL FORECAST CLEARING SKIES WITH MAX TEMPS IN THE 90S INLAND. THE COMBINATION OF TEMPERATURE AND DEWPOINT LEAD IN OUR GRIDS TO 3 HOURS OF APPARENT TEMPERATURE IN THE LOW 100S IN THE HARTFORD-SPRINGFIELD AREA...IF OVERNIGHT FORECASTS MAINTAIN THIS THEN A HEAT ADVISORY MAY BE REQUIRED FOR THAT AREA TOMORROW. NOT COMPLETELY SURE OF THE LOGAN AIRPORT TEMPERATURE FOR SUNDAY...OR HOW REPRESENTATIVE IT WILL BE OF THE BOSTON AREA. THE LOCAL SEABREEZE HELD FORTH TODAY AND KEPT THE AIRPORT MUCH COOLER THAN MUCH OF THE BOSTON AREA...AND THIS COULD HAPPEN AGAIN SUNDAY IF THE WINDS DO NOT RESPOND TO THE PRESSURE GRADIENT AND TURN WEST. THE GRADIENT REMAINS BORDERLINE FOR THIS TO HAPPEN...WE WILL FORECAST WARM TEMPS AT THE AIRPORT AND MUCH WARMER TEMPS JUST INLAND OF THE COAST. ALSO OF CONCERN WILL BE THE CHANCE OF AFTERNOON CONVECTION. PLENTY OF HEATING ON AIRMASS...AND STABILITY INDICES ARE FAVORABLE...LI AROUND -4C IN THE INTERIOR AND UPPER 40S TOTAL TOTALS IN CT...BUT WITH THE UPPER JET WELL TO OUR NORTH AND WITH MEDIOCRE MID LEVEL LAPSE RATES. WE WILL MENTION CHANCE POPS IN THE INTERIOR ZONES. && .LONG TERM /MONDAY THROUGH SATURDAY/... MOST OF THE CWA WILL BE IN THE MIDST OF A HEAT WAVE AT THE START OF THE LONG TERM PERIOD /MONDAY AND TUESDAY/. RECORD BREAKING HEAT WILL BE POSSIBLE BOTH DAYS FOR MOST LOCATIONS AS RIDGING HOLDS STRONG AND LIGHT TO MODERATE DOWNSLOPE WIND CONTINUES. REMAINED CAUTIOUS ABOUT THE EAST COAST OF MASS /INCLUDING BOS/ SINCE RELATIVELY LIGHT FLOW MAY ALLOW SEABREEZES TO DEVELOP FAIRLY EARLY. CAPPED HIGHS AT BOS AT 90 DEGREES BOTH MON AND TUE ALTHOUGH THEY WILL BE HIGHER IS WEST WIND PREVAILS ALL DAY AND LOWER IF NOT. WE SEE THE MORE SOUTHERLY FLOW ON TUE AHEAD OF THE COLD FRONT AND THIS COULD RESULT IN COOLER TEMPS THAN FORECAST. HOWEVER...IT WILL START OUT SO WARM THAT TEMPS WILL SOAR WELL INTO THE LOWER 90S BY 11 AM OR NOON. HEAT INDICES MON AND TUE APPEAR PRETTY BRUTAL...PROBABLY BETWEEN 98 AND 103 BOTH AFTERNOONS AWAY FROM THE COAST. MAY NEED HEAT ADVISORIES BOTH DAYS. COLD FRONT APPROACHES TUESDAY...AND THIS FRONT LOOKS TO AT LEAST TEMPORARILY BREAK THE REALLY HOT PATTERN STARTING WED. DEPENDING ON THE TIMING OF THE FRONT...WE COULD HAVE A RATHER DECENT SEVERE WEATHER EVENT HERE LATE TUE OR TUESDAY NIGHT. NOT SOLD ON PRECIP CHANCES MONDAY. NOT SURE THAT THERE WILL BE ENOUGH OF A TRIGGER...ALTHOUGH THE 12Z ECMWF THINKS SO. WILL HAVE TO KEEP AN EYE OUT...BUT FOR NOW KEPT THE MON FCST DRY. WED STILL WARM BUT MUCH LESS HUMID IN POST FRONTAL AIRMASS. THURS LOOKS DRY AND PERHAPS COOL. SIGNIFICANT MODEL DISCREPANCIES DEVELOP FOR FRIDAY THROUGH THE WEEKEND WITH ECMWF BRINGING IN BIG HEAT AGAIN. THE 12Z GFS IS COMPLETELY OPPOSITE WITH COOL ONSHORE FLOW AS BIG UPPER LOW LOOMS WELL OFF THE COAST. HOWEVER...THE OPERATIONAL GFS IS AN EXTREME OUTLIER. THE GFS ENS IS MORE LIKE THE ECMWF. SO...ATTM WE WILL HEDGE TOWARD HEAT AGAIN FOR NEXT WEEKEND BUT CRAZIER THINGS HAVE HAPPENED...LIKE THE OP GFS TRUMPING THE ECMWF AND GFS ENS AND STARTING A TREND. BEARS WATCH. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... GERALLY VFR THIS EVENING EXCEPT MVFR/IFR IN SCATTERED TSTMS NORTH AND WEST OF MHT AND ORH. ALSO IFR OR LIFR IN FOG JUST OFF THE SOUTH COAST INCLUDING NANTUCKET. VFR CONDITIONS WILL LOWER OVERNIGHT IN DEVELOPING FOG...WITH MVFR/IFR CONDITIONS LATE IN THE NIGHT. SUNDAY...MVFR/IFR VSBYS IN FOG AND STRATUS INCREASE TO VFR DURING THE MORNING. VFR THROUGH THE DAY EXCEPT LOWER CONDITIONS IN SCATTERED THUNDERSTORMS NORTH AND WEST OF MHT AND ORH. SUNDAY NIGHT...GENERAL CONDITIONS AGAIN LOWER TO MVFR/IFR IN FOG AND STRATUS. LIFR MOST LIKELY ALONG THE SOUTH COAST INCLUDING NANTUCKET. OUTLOOK /MONDAY THROUGH THURSDAY/... MAINLY VFR EXPECTED MONDAY THROUGH MUCH OF TUESDAY EXCEPT FOR SOME HAZE AND EARLY MORNING FOG/MIST. THUNDERSTORMS CHANCES INCREASE LATE TUE AFTN AND TUE NIGHT WITH COLD FRONT. WED AND THU LOOK TO BE MAINLY VFR IN POST-FRONTAL AIRMASS. && .MARINE... LIGHT SOUTHWEST TO WEST FLOW TONIGHT AND SUNDAY WITH SEAS BELOW 4 FEET. AREAS OF FOG WILL LOWER VSBYS TO A MILE OR LESS TONIGHT AND SUNDAY MORNING...ESPECIALLY AROUND AND EAST OF NANTUCKET. LIGHT FLOW CONTINUES SUNDAY NIGHT WITH VISIBILITY ONCE AGAIN LOWERING IN FOG OVERNIGHT. OUTLOOK...MONDAY THROUGH THURSDAY... PLEASANT BOATING CONDITIONS THIS PERIOD FOR THE MOST PART WITH SW WINDS LESS THAN 20 KTS BRIEFLY BECOMING NW WED MORNING IN POST FRONTAL AIRMASS. POTENTIAL MARINE HAZARDS WILL BE LATE NIGHT AND EARLY MORNING FOG...WHICH WILL LIKELY BURN OFF TO HAZE DURING THE AFTERNOONS. BEST CHANCE OF SHOWERS AND TSTMS OVER THE WATERS LOOKS TO BE TUESDAY EVENING. && .CLIMATE... THE FOLLOWING ARE RECORD HIGHS FOR SAT-SUN-MON-TUE... TODAY... BOSTON- 97 1999 PROVIDENCE - 96 1999 BRADLEY/HARTFORD - 98 1999 WORCESTER - 94 1925 SUNDAY... BOSTON - 97 1984 PROVIDENCE - 94 1984 BRADLEY/HARTFORD - 96 1984 WORCESTER - 91 1984 MONDAY... BOSTON - 96 1984 PROVIDENCE - 95 1984 BRADLEY/HARTFORD - 96 1984 WORCESTER - 91 1933 TUESDAY... BOSTON - 96 1959 PROVIDENCE - 94 1974 BRADLEY/HARTFORD - 97 1974 WORCESTER - 91 1984 && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...EKSTER NEAR TERM...WTB SHORT TERM...WTB LONG TERM...EKSTER AVIATION...WTB/EKSTER MARINE...WTB/EKSTER CLIMATE...
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 445 AM EDT SAT JUN 7 2008 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-080845- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 445 AM EDT SAT JUN 7 2008 ...AIR QUALITY ALERT IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. THERE IS A LOW RISK OF A FEW STRONG TO SEVERE THUNDERSTORMS IN THE INTERIOR LATE TODAY. A MODERATE RISK OF RIP CURRENTS EXISTS TODAY FOR THE SOUTH COAST BEACHES IN RHODE ISLAND AND MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. HEAT ADVISORIES MAY BE NEEDED FOR THE HARTFORD AND SPRINGFIELD REGION ON SUNDAY. HEAT ADVISORIES WILL LIKELY BE NEEDED FOR A LARGER PORTION OF SOUTHERN NEW ENGLAND ON MONDAY WHEN RECORD HEAT IS EXPECTED. THE COMBINATION OF TEMPERATURES IN THE 90S ALONG WITH HUMID CONDITIONS FOR 3 TO 4 CONSECUTIVE DAYS WILL INCREASE THE RISK OF HEAT STROKE OR EXHAUSTION FOR THOSE HAVING TO BE OUTDOORS FOR AN EXTENDED PERIOD OF TIME. THERE IS A RISK OF SEVERE THUNDERSTORMS LATE TUESDAY AND TUESDAY EVENING AS A COLD FRONT APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-080845- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 445 AM EDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A LOW RISK OF A FEW STRONG TO SEVERE THUNDERSTORMS SATURDAY AFTERNOON AND EVENING FROM BOSTON HARBOR NORTHWARD TO THE CAPE ANN WATERS TO THE MERRIMACK RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY POOR VISIBILITY IS POSSIBLE IN PATCHY DENSE FOG DURING THE LATE NIGHT AND EARLY MORNING THROUGH EARLY NEXT WEEK. ANY DENSE FOG SHOULD BURN OFF TO HAZE DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 349 PM EDT SAT JUN 7 2008 CTZ002-MAZ002-003-008>011-072030- EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-HARTFORD CT-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA- 349 PM EDT SAT JUN 7 2008 AT 344 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF PITTSFIELD TO 8 MILES SOUTHWEST OF GREAT BARRINGTON...MOVING EAST AT 27 MPH. THUNDERSTORMS IF THEY HOLD TOGETHER WILL BE NEAR...WORTHINGTON AND MIDDLEFIELD BY 410 PM EDT...GOSHEN AND CUMMINGTON BY 420 PM EDT...HUNTINGTON AND BLANDFORD BY 430 PM EDT. THERE IS POTENTIAL TO SEE A COUPLE OF VERY STRONG THUNDERSTORMS IN THE CONNECTICUT RIVER VALLEY...ESPECIALLY BETWEEN 5 PM AND 6 PM. PLEASE CONTINUE TO MONITOR STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE. FOR YOUR SAFETY...GET INSIDE WHEN THESE STORMS APPROACH. HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS. DRAG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 414 PM EDT SAT JUN 7 2008 CTZ002-MAZ009-011-072045- EASTERN HAMPDEN MA-HARTFORD CT-WESTERN HAMPDEN MA- 414 PM EDT SAT JUN 7 2008 AT 412 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SCATTERED THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH ALONG A LINE EXTENDING FROM 12 MILES EAST OF GREAT BARRINGTON TO 10 MILES SOUTHEAST OF GREAT BARRINGTON...MOVING EAST AT 30 MPH. THUNDERSTORMS WILL BE NEAR...TOLLAND BY 430 PM EDT...GRANVILLE AND WESTFIELD BY 450 PM EDT. THE POTENTIAL CONTINUES FOR ISOLATED OR SCATTERED STRONG THUNDERSTORMS TO AFFECT THE CONNECTICUT RIVER VALLEY BETWEEN 5 PM AND 6 PM. THIS STORM IS CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. IF YOU ARE CAUGHT OUTSIDE...STAY AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH AS GOLF COURSES OR BALL FIELDS. DRAG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 552 PM EDT SAT JUN 7 2008 MAZ008-010-011-072215- EASTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-WESTERN HAMPSHIRE MA- 552 PM EDT SAT JUN 7 2008 AT 549 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH THE POTENTIAL TO PRODUCE BRIEF WIND GUSTS TO 35 MPH AND SMALL HAIL 4 MILES SOUTHWEST OF WILLIAMSBURG...OR ABOUT 5 MILES NORTHWEST OF NORTHAMPTON...MOVING SOUTHEAST AT 31 MPH. THE THUNDERSTORM WILL BE NEAR...NORTHAMPTON AND HADLEY BY 600 PM EDT...GRANBY AND SOUTH HADLEY BY 610 PM EDT. THIS STORM IS PRODUCING OCCASIONAL CLOUD TO GROUND LIGHTNING. GO INDOORS UNTIL THE STORM HAS PASSED. MLE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 602 PM EDT SAT JUN 7 2008 MAZ004-005-026-072245- CENTRAL MIDDLESEX COUNTY MA-NORTHERN WORCESTER MA-NORTHWEST MIDDLESEX COUNTY MA- 602 PM EDT SAT JUN 7 2008 AT 558 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH THE POTENTIAL TO PRODUCE BRIEF WIND GUSTS TO 35 MPH OVER LUNENBURG...OR ABOUT 4 MILES NORTHEAST OF FITCHBURG...MOVING EAST AT 37 MPH. THE THUNDERSTORM WILL BE NEAR...GROTON AND AYER BY 610 PM EDT... WESTFORD AND LITTLETON BY 620 PM EDT...CHELMSFORD AND CARLISLE BY 630 PM EDT. FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. OCCASIONAL CLOUD TO GROUND LIGHTNING IS OCCURRING. BRIEF HEAVY RAINS MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR DRAINAGE AREAS.
The Albany radar (KENX), 117 km away, was scanning. The volume nearest the first event began at 22:02 UTC.
1 lightning. Local standard time, as filed.
A barn on Mountain Road was struck by lightning and caught fire.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Massachusetts in 2008Every state in 2008This day in weather historyWarnings in Massachusetts, June 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 111497.